# SDR JJBA20181226027

- Difficulty date: December 26, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 30,054 hours, 19,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FR.65 AT LOWER CARGO DOOR STOP. INSTALLED SPLICE DOUBLER AT FR 65 BETWEEN STR 14L - STR 15L.
